MathSciNet Relay Station
MathSciNet bibliographic data
MR768988 11J13 (14F05)
Esnault, Hélène; Viehweg, Eckart Dyson's lemma for polynomials in several variables (and the theorem of Roth). Invent. Math. 78 (1984), no. 3, 445–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement